# SDR CA040308002

- Difficulty date: February 24, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,463 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690008
- Condition: Stretched
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING THE HYDRAULIC DRIVE BELT IAW 63.00.00.601 PARA 4 FOR PROPER TENSION IT WAS FOUND TO BE LOOSE.  ATTEMPTS WERE MADE TO TENSION THE BELT IAW 63.00.00.401 PARA 4.2.3.   WE WERE UNABLE TO GET THE REQUIRED TENSION DUE TO NO MORE MOTION OF THE TENSIONING BRACKET.  MET 63.00.00.601 PARA 4.1 STATES THAT IF YOU CANT ACHIEVE REQUIRED TENSION REPLACE THE BELT WHICH OCCURRED.  THIS IS THE LATEST BELT PT NR 704A33690008  POLY V 597K4  WHICH HAS A PUBLISHED LIFE IAW MSR OF 1500 HOURS. THIS BELT FAILED INSPECTION AT 371. HOURS.  DISCUSSIONS WITH MFG INDICATED THAT A LOWER TIGHTENING TENSION IS IN THE WORKS SO THE BELT WOULD NOT BE RUNNING AS TIGHT.
